MAUDE Adverse Event Report: SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE
Lot Number S2250900177
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Blister (4537); Skin Infection (4544); Subcutaneous Nodule (4548)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.A review of the device history record has been initiated.The investigation is on-going; any new, changed or updated information will be included in the corresponding manufacturer's report.This is a known potential adverse event addressed in the product labeling and risk management file.As with all transcutaneous procedures, soft tissue filler implantation carries a risk of infection.The patient was exposed to impetigo from a close family member which could be a contributing factor to the outbreak.Additionally, the product was used off-label in the lip region.We cannot rule out that these factors may have contributed to the reported event.Complaints: (b)(4).
 
Event or Problem Description
The healthcare professional (hcp) reported administering a dental block with lidocaine, cleansing the lips with prumycin topical cleanser, and then injecting less than one syringe of evolysse smooth into the lips of the patient on (b)(6) 2025.On (b)(6) 2025 the patient experienced blisters on the lower lip following contact with a family member that also had lip blisters, upon return from puerto rico.The patient tested positive for impetigo and was treated with antibiotics by primary care physician.On (b)(6) 2025, the patient experienced a firm lump to the left side of her upper lip.No pain, redness, or discoloration was observed.The patient self medicated with claritin; no improvement in symptoms.A separate hcp prescribed a medrol pack, zyrtec, and famotidine; patient started this treatment regimen on (b)(6) 2025.The patient experienced a full resolution of symptoms until completion of the treatment regimen, then the symptoms returned.On (b)(6) 2025; the product was dissolved with 1 vial of hylenex to the upper and lower lips following administration of a lidocaine numbing block; a subsequent treatment with hylenex was performed on (b)(6) 2025.The symptoms persist.

Brand Name
EVOLYSSE SMOOTH
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
MDR Report Key23633737
Report Number3015260155-2025-00127
Device Sequence Number21452013
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)270228(10)S2250900177
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 11/25/2025
Report Date (Section F) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberS2250900177
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/04/2025
Device Age5 MO
Event Location Other
Date Report to Manufacturer11/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUPROPION 150MG QD FOR DEPRESSION; ESCITALOPRAM 10MG QD FOR DEPRESSION; SPIRONOLACTONE 50MG QD FOR CYSTIC ACNE
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale
Date Report Sent to FDA11/25/2025